# SDR QXEA0002880

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 6,950 hours, 9,776 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- NR 2 ENGINE FAULT B-LIGHT ILLUMINATED.  PLACED ON MEL 26-2/A 311208 CAT A.  AIRCRAFT RETURNED TO SERVICE.
